Shopping Cart
0 item(s) - £0.00

Beechams All in One Cold and Flu Liquid 160ml

£4.85

For headache, fever, aches & pains, blocked nose, sore throat and chesty cough. Non-drowsy. Paracetamol Phenylephrine Guaifenesin Each 20 ml dose contains: Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses What is it for? Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.

Add to Cart:

Back to top